MAUDE Adverse Event Report: Medtronic Vascular SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

Medtronic Vascular SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number SENSH2664W
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
Medtronic Vascular
3576 unocal pl
santa rosa, CA
Manufacturer (Section G)
Medtronic Vascular
3576 unocal pl
santa rosa, CA
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50719484
Report Number2953200-2026-00039
Device Sequence Number15969113
Product Code DYB
UDI-Device Identifier00763000716387
UDI-Public(01)00763000716387(17)270904(10)P2F25J0029(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSENSH2664W
Device Lot NumberP2F25J0029
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexFemale
Patient Weight132 LB